Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 77, NWS State College, PA

June 29, 20124 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 29, 2012, 6:49 PM EDT for 4 counties in Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2012, 6:49 PM EDT (22:49 UTC)
Expired
Jun 29, 2012, 7:45 PM EDT
In force
56 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 114 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 6:34 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2131 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

633 
WUUS51 KCTP 292249
SVRCTP
PAC009-013-021-111-292345-
/O.NEW.KCTP.SV.W.0077.120629T2249Z-120629T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
649 PM EDT FRI JUN 29 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHWESTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHWESTERN CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
  SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 745 PM EDT

* AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  OSTERBURG TO JEROME...MOVING EAST AT 25 MPH. THESE STORMS ARE
  CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH. 

* LOCATIONS INCLUDED THE WARNING...
  BEDFORD...WESTMONT...ELIM...JOHNSTOWN...BELMONT...WINDBER...
  CESSNA...TIRE HILL...FERNDALE...DALE...EAST CONEMAUGH...GEISTOWN...
  NEW ENTERPRISE...SCALP LEVEL...SOUTH FORK...SIDMAN...DUNLO...
  BEAVERDALE...QUEEN AND BLUE KNOB STATE PARK.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 148...I-99 BETWEEN
MILE MARKERS 0 AND 20.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR SOUTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 4009 7926 4013 7918 4036 7900 4037 7860
      4030 7826 4023 7824 3987 7865 3986 7941
TIME...MOT...LOC 2248Z 272DEG 20KT 4020 7850 4024 7901

$$

FORECASTER: LAMBERT
1 follow-up statement
820 
WWUS51 KCTP 292318
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
718 PM EDT FRI JUN 29 2012

PAC009-013-021-111-292345-
/O.CON.KCTP.SV.W.0077.000000T0000Z-120629T2345Z/
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
718 PM EDT FRI JUN 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOMERSET...SOUTHWESTERN CAMBRIA...SOUTHWESTERN BLAIR AND NORTHERN
BEDFORD COUNTIES...

AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WOODBURY TO OSTERBURG TO
HOOVERSVILLE TO JENNERSTOWN...MOVING EAST AT 25 MPH.

LOCATIONS INCLUDED THE WARNING INCLUDE...

  DAVIDSVILLE...NEW ENTERPRISE...OGLETOWN...OSTERBURG AND BENSON.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 148...I-99 BETWEEN
MILE MARKERS 0 AND 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR SOUTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 4009 7926 4013 7918 4034 7901 4032 7863
      4030 7826 4023 7824 3987 7865 3986 7941
TIME...MOT...LOC 2318Z 272DEG 20KT 4023 7834 4016 7858
          4018 7884 4023 7906

$$

FORECASTER: LAMBERT/GARTNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 4:08 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 29, 4:08 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
408 PM EDT FRI JUN 29 2012

.SYNOPSIS...
HOT AND MUGGY CONDITIONS WILL PREVAIL OVER THE UPCOMING WEEKEND
AND INTO NEXT WEEK...AS A WEAK COLD FRONT STALLS NEAR THE
PENNSYLVANIA...MARYLAND BORDER.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE REGION IS BASKING UNDER HAZY SUNSHINE AND MUGGY DEWPOINTS.
THERE WILL BE SOME DROP OFF IN HUMIDITY AS NW FLOW PUSHES SLIGHTLY
DRIER AIR INTO THE REGION FROM THE NORTH THIS AFTERNOON...BUT
THAT WILL MAINLY AFFECT NORTHERN AREAS. CENTRAL AND SOUTHERN PA
WILL REMAIN STEAMY INTO THE WEEKEND.

VERY WARM MID LEVELS AND A LACK OF A WELL DEFINED TRIGGER WILL
KEEP A LID ON CONVECTIVE ACTIVITY TODAY...SO LITTLE RELIEF SEEN
FOR THE HEAT FROM MOTHER NATURE.

850 MB TEMPS BETWEEN 20-24C NORTH TO SOUTH WILL SUPPORT MAX TEMPS
IN THE MID 80S NORTH...AND MID 90S ACROSS THE LOWER SUSQ VALLEY.
SOME LOCATIONS ALONG THE MD BORDER MAY NUDGE THE CENTURY MARK.
HUMID AIR LINGERING ACROSS THE LOWER SUSQ VALLEY WILL RESULT IN
HEAT INDICES WITHIN A DEGREE OR TWO EITHER SIDE OF 100 THIS AFTN.

FAIR BUT MUGGY CONDITIONS WILL CONTINUE OVERNIGHT OVER ABOUT THE
SRN HALF OF THE REGION. DRIER AIR WILL MAKE FOR MORE COMFORTABLE
SLEEPING OVER THE NORTHERN TIER. THERE IS SOME UPSTREAM CONVECTION
MOVING TWD CHICAGO AT THIS HOUR...BUT EXPECTATIONS ARE THAT THIS
WILL STEER ESE AND EVENTUALLY MISS THE REGION OFF TO OUR SOUTH
ALONG THE RIBBON OF HIGHEST MOISTURE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
ANOTHER DAY OF HEAT WITH SURGING HUMIDITY IS IN STORE FOR
SATURDAY. APPARENT TEMPERATURES WILL REACH WELL INTO THE 90S FOR
THE SOUTHERN HALF OF THE COMMONWEALTH AND HEAT ADVISORIES REMAIN
IN EFFECT THROUGH SATURDAY EVENING FOR MOST OF THE SOUTHEAST.

BIGGEST QUESTION FOR SATURDAY WILL BE IF WE SEE ANOTHER MCS ROTATE
THRU THE NRN EDGE OF THE MID LATITUDE RIDGE. NEW NAM BRINGS AN
AREA OF RAIN THROUGH SAT AFTERNOON...WHILE THE NEW GFS IS MORE
AMORPHOUS WITH THE QPF IT GENERATES. THE GEFS/SREF BOTH SHOW A
PRETTY GOOD CHANCE OF RAIN SO IT LOOKS LIKE A GOOD IDEA TO RAISE
AFTERNOON POPS A BIT TO AT LEAST COVER THE CHANCE OF STORMS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
A BROAD UPPER TROUGH WILL EXTEND FROM THE UPPER MS VALLEY EWD ACROSS
THE GREAT LAKES AND INTO THE NERN STATES...WITH EMBEDDED VORTICITY
MAXIMA TRANSLATING EWD WITHIN FAST WESTERLY FLOW ALOFT ALONG THE
US/CANADIAN BORDER. ONE DISTINCT SHORTWAVE TROUGH IS EXPECTED TO
BE OVER THE IND/OH AREA...AND WILL SPREAD EWD ACROSS
PA INTO THE DELMARVA BY 12Z SUN. THIS FEATURE WILL COMBINE WITH
AMPLE MOISTURE AND INSTABILITY ON THE NRN PERIPHERY OF THE HOT SE
RIDGE TO PRODUCE POTENTIALLY SIGNIFICANT MCS/SEVERE WIND. THE DY2
SPC SLGT RISK COVERS NEARLY ALL OF THE CWA EXCEPT FOR THE NRN
TIER.

THE MODELS AND ENSEMBLES OFFER A REASONABLY SIMILAR AND SEEMINGLY
REASONABLE LARGER SCALE FLOW PATTERN FROM THE ERN PACIFIC ACROSS
NORTH AMERICA.  THIS FLOW IS  HIGHLIGHTED AT MID-LATITUDES BY MEAN
MID-UPPER LEVEL TROUGHS JUST OFF THE US WEST COAST AND OVER THE
NERN US...SANDWICHING A VERY HOT AND PERSISTENT SUMMERTIME RIDGE
EXPANDED OUT FROM THE CENTRAL US. THIS IS ESSENTIALLY AN EXTENSION
OF THE SHORT TERM WEATHER PATTERN TO A LARGE DEGREE WITH SLIGHT
RETROGRESSION OF THE UPPER RIDGE.

HPC D3-7 PROGS SHOW RETREATING SFC HIGH MON FOLLOWED BY PCPN
CHANCES ASSOCD WITH FRONTAL SYSTEM AROUND MID-WEEK.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
EXPECT A CONTINUATION OF MAINLY VFR CONDITIONS TODAY INTO SATURDAY
A VERY SUMMER-LIKE AIRMASS REMAINS IN PLACE OVER THE FCST AREA.
EXCEPTIONS WILL BE LATER TONIGHT THRU JUST AFTER DAWN SATURDAY AS
SOME THIN FOG OR HAZE DROPS VIS TO BETWEEN 3-5 MILES IN SOME
AREAS. THIS SHUD IMPROVE BY MID MORNING AS WE MIX OUT.

A GUSTY NW BREEZE THIS AFTERNOON AT MOST TERMINALS WILL RETURN TO
MAINLY LIGHT AND VARIABLE WINDS OVERNIGHT.

SATURDAY AFTERNOON HAS THE POSSIBILITY OF LOCALLY REDUCED
CONDITIONS WITH THE EXPECTATIONS OF SOME DIURNAL SHOWERS AND
STORMS DEVELOPING. TIMING AND LOCATION REMAIN QUESTIONABLE...BUT
REDUCED CONDITIONS WOULD REMAIN A POSSIBILITY INTO THE EVENING
WITH ANY ACTIVITY THAT DOES MANAGE TO FORM.

OUTLOOK...

FRI NIGHT...MAINLY VFR. ISOLD SHOWERS/TSTMS WITH LOCAL
RESTRICTIONS.

SAT-MON...MAINLY VFR. SLIGHT CHC OF A SHOWER/TSTM. FOG AND HZ
EARLY.

TUES...MAINLY VFR BUT WITH RESTRICTIONS IN ANY SHOWERS OR STORMS
THAT FORM.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT SATURDAY FOR PAZ028-035-036-056-
057-059-063>066.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...LA CORTE
LONG TERM...STEINBUGL
AVIATION...LA CORTE
Hazardous weather outlook, Jun 29, 6:14 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
614 PM EDT FRI JUN 29 2012

PAZ004>006-037-302215-
WARREN-MCKEAN-POTTER-TIOGA-
614 PM EDT FRI JUN 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ010>012-017>019-024>027-041-042-045-046-049>053-058-302215-
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
614 PM EDT FRI JUN 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ033-034-302215-
SOMERSET-BEDFORD-
614 PM EDT FRI JUN 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE NORTHERN END OF A FAST MOVING LINE OF STRONG TO POTENTIALLY
SEVERE THUNDERSTORMS WILL AFFECT THE REGION BETWEEN 730 PM AND 10
PM THIS EVENING. STRONG WESTERLY WIND GUSTS OF 45 TO 55 MPH AND
HAIL ARE POSSIBLE...MAINLY ACROSS SOUTHERN PORTIONS OF SOMERSET
AND BEDFORD COUNTIES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE IN STATE COLLEGE VIA STANDARD PROCEDURES.

PAZ028-035-036-056-057-059-063>066-302215-
JUNIATA-FULTON-FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
614 PM EDT FRI JUN 29 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION
ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LAMBERT/CRAMER

In the hours before

Special weather statement, Jun 29, 6:39 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
639 PM EDT FRI JUN 29 2012

PAZ024-025-033-034-292345-
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
639 PM EDT FRI JUN 29 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BEDFORD...
NORTHERN SOMERSET...SOUTHWESTERN BLAIR AND SOUTHWESTERN CAMBRIA
COUNTIES...

AT 628 PM EDT...A RAPIDLY DEVELOPING LINE OF STRONG THUNDERSTORMS
WAS LOCATED FROM OGLETOWN TO LAUREL MOUNTAIN...MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND UP TO PENNY SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. THESE STORMS WILL AFFECT OSTERBURG...CESSNA...
BEDFORD...AND JEROME...WESTMONT...LORAIN...JOHNSTOWN...AND
ELIM...NEW ENTERPRISE AND EVERETT.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 163...I-70 BETWEEN
MILE MARKERS 147 AND 150...I-99 BETWEEN MILE MARKERS 0 AND 20.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 30...ROUTE 219...ROUTE 220...STATE ROAD 56.

LAT...LON 4012 7921 4013 7918 4015 7917 4039 7898
      4037 7863 4032 7825 4026 7825 4022 7822
      3999 7822 3996 7823 3995 7824 4004 7930
      4005 7930

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 12:19 AM EDTSevere Thunderstorm WarningCTPWarren41 min
Jun 29, 12:41 AM EDTSpecial Weather StatementCTPElk49 min
Jun 29, 1:02 AM EDTSevere Thunderstorm WarningCTPWarren58 min
Jun 29, 1:37 AM EDTSpecial Weather StatementCTPMcKean38 min
Jun 29, 1:46 AM EDTSpecial Weather StatementCTPElk29 min
Jun 29, 1:54 AM EDTSpecial Weather StatementCTPPotter36 min
Jun 29, 1:58 AM EDTSpecial Weather StatementCTPClearfield32 min
Jun 29, 2:24 AM EDTSpecial Weather StatementCTPCentre, Clearfield51 min
Jun 29, 2:27 AM EDTSpecial Weather StatementCTPPotter48 min
Jun 29, 2:31 AM EDTSpecial Weather StatementCTPBlair44 min
Jun 29, 2:54 AM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Huntingdon, Juniata, Mifflin, Perry and 2 more51 min
Jun 29, 3:11 AM EDTSpecial Weather StatementCTPBlair, Franklin, Huntingdon, Mifflin, Perry34 min
Jun 29, 3:14 AM EDTSpecial Weather StatementCTPSullivan, Tioga31 min
Jun 29, 3:46 AM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Perry and 1 more29 min
Jun 29, 3:48 AM EDTSpecial Weather StatementCTPSchuylkill27 min
Jun 29, 4:12 AM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, Northumberland, Schuylkill48 min
Jun 29, 4:14 AM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York50 min
Jun 29, 4:43 AM EDTSpecial Weather StatementCTPLancaster32 min
Jun 29, 4:49 AM EDTSevere Thunderstorm WarningCTPLancaster, York16 min
Jun 29, 6:39 PM EDTSpecial Weather StatementCTPBedford66 min
Jun 29, 7:28 PM EDTSpecial Weather StatementCTPHuntingdon62 min
Jun 29, 7:39 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton66 min
Jun 29, 7:41 PM EDTSevere Thunderstorm WarningCTPFranklin, Huntingdon49 min
Jun 29, 7:46 PM EDTFlash Flood WarningCTPBedford, Somerset3 hr
Jun 29, 7:54 PM EDTSpecial Weather StatementCTPBedford, Somerset81 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.